An Automatic Quadrature Schemes and Error Estimates for Semibounded Weighted Hadamard Type Hypersingular Integrals
Sirajo Lawan Bichi,
Z. K. Eshkuvatov and
N. M. A. Nik Long
Abstract and Applied Analysis, 2014, vol. 2014, 1-13
Abstract:
The approximate solutions for the semibounded Hadamard type hypersingular integrals (HSIs) for smooth density function are investigated. The automatic quadrature schemes (AQSs) are constructed by approximating the density function using the third and fourth kinds of Chebyshev polynomials. Error estimates for the semibounded solutions are obtained in the class of . Numerical results for the obtained quadrature schemes revealed that the proposed methods are highly accurate when the density function is any polynomial or rational functions. The results are in line with the theoretical findings.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/387246.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/387246.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:387246
DOI: 10.1155/2014/387246
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().